# SDR UIEA2022101401141

- Difficulty date: October 14, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747
- Aircraft serial: 30808
- Aircraft time: 91,297 hours, 15,406 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rvdt
- Part number: 900040822
- Part serial: 0977F
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

FLAPS DRIVE ON RETRACT ASYMMETRY ON OUTBOARDS( REMOVED AND REPLACED R/H OUTBOARD RVDT TRANSMITTER AT FLAP TRANSMISSION. )
